# SDR WX0A070906

- Difficulty date: July 25, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL COMING FROM AIR CONDITIONING PACKS ON APU AIR, LEAK CHECKED APU AND VERIFIED ACM SERVICE LEVELS.  INSPECTED COALESCER BAGS AND FOUND OK FOR CONTINUED SERVICE.  FOUND NO DEFECTS WITH APU OR AIR CONDITIONING SYSTEM.  REF AMM 49-10-00 AND 21-10-00.
